# SDR SWAA2022021070697

- Difficulty date: March 27, 2018
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N716SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27850
- Aircraft time: 69,682 hours, 40,938 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Panel
- Condition: Elongated
- Location: Lh Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 PYLON STRUT PANEL 431ER HAS OBLONG HOLE ON FORWARD EDGE / EVALUATED; PREPPED; CLEANED AND REPAIRED ELONGATED/OVERSIZED FASTENER HOLE ON FWD EDGE LOWER SURFACE ON PANEL 431ER IAW B737 SRM 51-70-04-2R-9; PARA (A-P) REV 64.
